Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Fort Worth, TX

May 7, 2015Fannin County, Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 7, 2015, 11:28 PM CDT for Fannin County, Grayson County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 11:28 PM CDT (04:28 UTC)
Expired
May 8, 2015, 4:30 AM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.1
Supercell composite
18.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WGUS54 KFWD 080428
FFWFWD
TXC147-181-080630-
/O.NEW.KFWD.FF.W.0027.150508T0428Z-150508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 130 AM CDT
    
* AT 1126 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IN 
  NORTHERN FANNIN COUNTY. 

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
  GRAYSON AND NORTHERN FANNIN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3384 9585 3375 9586 3364 9650 3373 9639
      3369 9636 3369 9632 3377 9629 3375 9623
      3376 9619 3381 9616 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3387 9600 3385 9598 3386 9594 3389 9593

$$

15-BAIN
1 follow-up statement
639 
WGUS54 KFWD 080616
FFWFWD
TXC147-181-080930-
/O.EXT.KFWD.FF.W.0027.000000T0000Z-150508T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 AM CDT
    
* AT 112 AM CDT...DOPPLER RADAR INDICATED LINGERING HEAVY RAINFALL 
  ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY 
  FALLEN AND FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE NEXT 
  SEVERAL HOURS.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
  GRAYSON AND NORTHERN FANNIN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3384 9585 3375 9586 3364 9650 3373 9639
      3369 9636 3369 9632 3377 9629 3375 9623
      3376 9619 3381 9616 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3387 9600 3385 9598 3386 9594 3389 9593

$$

15-BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 7, 10:32 PM CDT, 56 minutes earlier.

Area forecast discussion, May 7, 10:32 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT THU MAY 7 2015

.UPDATE...
THUNDERSTORMS HAVE ORGANIZED INTO A LINE EXTENDING FROM GRAYSON
COUNTY SOUTHWEST TO THE METROPLEX...AND ON EVEN FARTHER SOUTHWEST
THROUGH COMANCHE AREA. A BOWING SEGMENT IN GRAYSON/COLLIN
COUNTIES IS WHERE THE BEST CHANCE FOR SEVERE WEATHER EXISTS IN THE
SHORT TERM...WITH A PERSISTENT SUPER CELL ON THE BROWN/COMANCHE
COUNTY LINE THE OTHER NEAR-TERM THREAT FOR SEVERE. AN OVERALL
WEAKENING TREND IS EXPECTED FROM MIDNIGHT ONWARD...WITH LOCALLY
HEAVY RAIN BECOMING THE PRIMARY THREAT WITH ANY STORMS CONTINUING
THROUGH THE OVERNIGHT HOURS. POPS HAVE BEEN ADJUSTED PER
TRENDS...AND LOW TEMPS HAVE BEEN ADJUSTED DOWN ACROSS THE NORTHERN
HALF OF THE REGION WHERE OUTFLOW IS EXPECTED TO COOL THINGS OFF A
TAD.

30

&&

.AVIATION UPDATE...
THE METROPLEX IS CURRENTLY ENDURING A SQUALL LINE...WHICH IS
BRINGING TEMPORARY HEAVY RAIN AND STRONG WEST WINDS. THE LINE WILL
MOVE EAST OF THE METROPLEX TAF SITES BY MIDNIGHT...WITH WINDS
GRADUALLY COMING BACK AROUND TO THE SOUTH 04-06Z. FOR WACO...WE
WILL INCLUDE VCTS 05-08Z FOR LINGERING THUNDERSTORMS LATE TONIGHT.
OTHERWISE...MVFR CIGS ARE STILL EXPECTED EARLY MORNING FRIDAY.
ADDITIONAL CONVECTION IS POSSIBLE FRIDAY EVENING...AND WE WILL
LIKELY INCLUDE VCTS IN THE REST OF THE TAFS /SIMILAR TO THE
EXTENDED DFW TAF FROM EARLIER/ AT THE 06Z ISSUANCE FOR 09/00Z.

&&

.UPDATE...
PER NEW SEVERE DEVELOPMENT MOVING INTO YOUNG AND STEPHENS COUNTIES
AND HIGH RES MODEL PROJECTIONS...WE ARE EXPANDING THE CURRENT
SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE AREAS FROM
STEPHENVILLE...TO ALL THE DFW METRO...TO ROCKWALL AND GREENVILLE.
ALL MODES OF SEVERE WEATHER POSSIBLE...BUT MAIN THREATS WILL
CONTINUE TO BE DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL AND POSSIBLE FLOODING. FEW TORNADOES WILL REMAIN POSSIBLE
THROUGH MID EVENING...AT WHICH TIME THE LLJ SHOULD MORPH AND COLD
POOL THIS ACTIVITY INTO AN MCS THROUGH MIDNIGHT OR POSSIBLY LATER.

05/

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT THU MAY 7 2015/
AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR
SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION
WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE
FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO
FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE
PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE
SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED
TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO
NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW
BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN
MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR
CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO
SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE
AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY.

THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS
SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS
LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT.
THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY
IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF
CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS
OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS
CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO
BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS
INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH
FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR
THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH
CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH
RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE
REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE
IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT
HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE
POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE
OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR
MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL
AFFECT THE LOCATION OF HEAVY RAIN.

ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND
CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE
AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE
WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME
SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE
MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR
INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT
MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT.

THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH
A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY.
SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT
FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW.
WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY
WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON
FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF
THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST
OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN
THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH
THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE
REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW.

ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE
UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER
THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE
SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND
ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO
BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY
AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT
SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE
SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE.

ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION.
WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW
LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND
SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE
DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST
CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH
FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE
TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED
AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE
REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT
FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE
AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL
FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH
SUNDAY NIGHT.

COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD
FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL
NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER
TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL
ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA
TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS
WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE
WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN
OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD
KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN
THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20
IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT
PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A
FEW STORMS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  81  71  83  69 /  60  40  40  50  60
WACO, TX              71  83  73  84  70 /  40  40  20  50  50
PARIS, TX             67  82  69  81  70 /  60  30  50  40  60
DENTON, TX            67  80  69  82  67 /  70  40  50  60  60
MCKINNEY, TX          67  81  70  82  69 /  60  40  50  50  60
DALLAS, TX            68  83  72  84  70 /  60  40  40  50  60
TERRELL, TX           69  82  72  82  70 /  60  30  30  40  60
CORSICANA, TX         70  83  72  83  71 /  40  30  20  40  40
TEMPLE, TX            71  82  73  85  71 /  30  40  20  40  40
MINERAL WELLS, TX     68  79  68  83  65 /  70  50  40  60  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR TXZ091>095-100>104.

&&

30
Hazardous weather outlook, May 7, 7:21 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT THU MAY 7 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
721 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO
AREAS OF FLOODING. HOWEVER...A FEW TORNADOES WILL BE POSSIBLE AS
WELL WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE.

A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF A STEPHENVILLE...
TO ENNIS...TO SULPHUR SPRINGS LINE TONIGHT WITH A THREAT FOR HEAVY
RAINFALL WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS
WILL REMAIN POSSIBLE OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT
ALONG AND NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY
FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED
HAZARDS ARE FURTHER EXPLAINED BELOW...

FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A
PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE.
THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS.

SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON
SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE
HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE
POSSIBLE.

SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL
RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A
THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING AND MAY EXTEND INTO THE
OVERNIGHT HOURS NORTHWEST OF A STEPHENVILLE TO ENNIS TO GREENVILLE
LINE.

In the hours before

Local storm report, May 7, 10:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     CROSSROADS              33.23N  96.99W
05/07/2015                   DENTON             TX   AMATEUR RADIO

            3" DIAMETER TREE TRUNK SPLIT IN CROSS ROADS
Local storm report, May 7, 10:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
05/07/2015                   COOKE              TX   PUBLIC

            SOCIAL MEDIA REPORTS OF FLOOD WATERS NEARLY UP TO THE
            HOODS OF CARS IN VALLEY VIEW.
Special weather statement, May 7, 10:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT THU MAY 7 2015

TXZ133-080430-
JOHNSON TX-
1049 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1130 PM
CDT...

AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GODLEY...OR 7 MILES WEST OF JOSHUA...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BURLESON...CLEBURNE...KEENE...JOSHUA...ALVARADO...
VENUS...GRANDVIEW...GODLEY...CROSS TIMBER...CLEBURNE STATE PARK...RIO
VISTA AND BRIAROAKS.

THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 14 AND 37.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3255 9761 3255 9709 3226 9709 3218 9748
      3222 9761
TIME...MOT...LOC 0348Z 274DEG 22KT 3245 9752

CAVANAUGH
Local storm report, May 7, 11:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLOOD            5 N VALLEY VIEW         33.55N  97.17W
05/07/2015                   COOKE              TX   TRAINED SPOTTER

            I-35 SHUT DOWN IN BOTH DIRECTIONS WITH SEVERAL CARS
            STALLED
Local storm report, May 7, 11:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      DENISON                 33.75N  96.55W
05/07/2015                   GRAYSON            TX   AMATEUR RADIO

            HIGH WATER RESCUES REPORTED IN SOUTHWEST DENISON
Special weather statement, May 7, 11:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT THU MAY 7 2015

TXZ104>107-119>123-080500-
ROCKWALL TX-HUNT TX-DALLAS TX-HOPKINS TX-RAINS TX-KAUFMAN TX-
DELTA TX-COLLIN TX-VAN ZANDT TX-
1120 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HOPKINS...SOUTHEASTERN
DALLAS...HUNT...DELTA...NORTHWESTERN VAN ZANDT...NORTHERN KAUFMAN...
SOUTHEASTERN COLLIN AND RAINS COUNTIES UNTIL MIDNIGHT CDT...

AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WOLFE CITY TO NEAR
ROYSE CITY TO NEAR HUTCHINS...AND MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...MESQUITE...DESOTO...ROCKWALL...LANCASTER...GREENVILLE...
BALCH SPRINGS...TERRELL...SULPHUR SPRINGS...SEAGOVILLE...FORNEY...
COMMERCE...HUTCHINS...WILLS POINT...ROYSE CITY...HEATH...FATE...
SUNNYVALE...WILMER AND FARMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9550 3296 9556 3296 9566 3290 9566
      3260 9612 3261 9689 3297 9634 3335 9629
      3341 9587 3346 9586 3346 9583 3350 9577
      3349 9562 3347 9559 3348 9556 3345 9553
      3345 9548 3339 9535
TIME...MOT...LOC 0419Z 267DEG 40KT 3340 9610 3298 9626 3266 9674

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:08 PM CDTFlash Flood WarningFWDWise4 hr
May 7, 7:09 PM CDTSevere Thunderstorm WarningFWDYoung66 min
May 7, 7:12 PM CDTTornado Warning Tornado observedFWDDenton33 min
May 7, 7:16 PM CDTSevere Thunderstorm WarningFWDWise59 min
May 7, 7:22 PM CDTFlash Flood WarningFWDCooke, Denton, Montague, Wise9 hr
May 7, 7:23 PM CDTSevere Thunderstorm WarningFWDJack67 min
May 7, 7:34 PM CDTTornado Warning Tornado observedFWDCooke26 min
May 7, 7:39 PM CDTTornado WarningFWDCooke24 min
May 7, 7:41 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 7, 7:45 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young60 min
May 7, 7:52 PM CDTTornado WarningFWDJack, Wise23 min
May 7, 7:59 PM CDTTornado WarningFWDCooke31 min
May 7, 8:07 PM CDTSevere Thunderstorm WarningFWDParker, Wise53 min
May 7, 8:13 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens47 min
May 7, 8:14 PM CDTTornado WarningFWDWise15 min
May 7, 8:15 PM CDTTornado WarningFWDJack15 min
May 7, 8:21 PM CDTFlash Flood WarningFWDWise3 hr
May 7, 8:23 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
May 7, 8:26 PM CDTSevere Thunderstorm WarningFWDJack34 min
May 7, 8:36 PM CDTFlash Flood WarningFWDCooke, Grayson8 hr
May 7, 8:42 PM CDTSevere Thunderstorm WarningFWDCooke63 min
May 7, 8:51 PM CDTRiver Flood WarningFWDWise54 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDJack4 days
May 7, 8:51 PM CDTRiver Flood WarningFWDWise33 days
May 7, 8:51 PM CDTRiver Flood WarningFWDCooke16 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDDenton23 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDDenton12 days
May 7, 8:51 PM CDTRiver Flood WarningFWDYoung28 hr
May 7, 8:54 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise66 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood63 min
May 7, 9:00 PM CDTSevere Thunderstorm WarningFWDEastland15 min
May 7, 9:01 PM CDTAreal Flood WarningFWDMontague3 hr
May 7, 9:16 PM CDTSevere Thunderstorm WarningFWDEastland29 min
May 7, 9:21 PM CDTTornado WarningFWDCooke, Denton, Grayson24 min
May 7, 9:39 PM CDTFlash Flood WarningFWDGrayson7 hr
May 7, 9:48 PM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson57 min
May 7, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche, Erath63 min
May 7, 10:12 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall, Tarrant63 min
May 7, 10:22 PM CDTFlash Flood WarningFWDTarrant3 hr
May 7, 10:33 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson57 min
May 7, 10:44 PM CDTSevere Thunderstorm WarningFWDComanche, Mills61 min
May 7, 10:49 PM CDTSpecial Weather StatementFWDJohnson41 min
May 7, 10:58 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Grayson3 hr
May 7, 10:58 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant62 min
May 7, 11:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 7, 11:20 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Rains, Rockwall40 min
May 7, 11:28 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills32 min
May 7, 11:45 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Kaufman, Lamar, Rains, Van Zandt45 min
May 7, 11:49 PM CDTAreal Flood WarningFWDJack, Wise3 hr
May 8, 12:02 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 8, 12:08 AM CDTSevere Thunderstorm WarningFWDMills52 min
May 8, 12:39 AM CDTSpecial Weather StatementFWDEllis51 min
May 8, 12:46 AM CDTAreal Flood AdvisoryFWDHopkins, Kaufman, Rains, Van Zandt3 hr
May 8, 12:55 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro35 min
May 8, 12:57 AM CDTSpecial Weather StatementFWDMills48 min
May 8, 1:06 AM CDTRiver Flood WarningFWDDallas15 hr
May 8, 1:06 AM CDTRiver Flood WarningFWDDallas49 hr
May 8, 3:23 AM CDTRiver Flood WarningFWDDallas19 hr
May 8, 4:27 AM CDTAreal Flood WarningFWDCooke, Fannin, Grayson6 hr
May 8, 10:37 AM CDTAreal Flood WarningFWDCooke, Grayson3 hr
May 8, 1:43 PM CDTAreal Flood WarningFWDCooke, Grayson3 hr
May 8, 1:54 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 8, 3:19 PM CDTRiver Flood WarningFWDHunt38 hr
May 8, 4:36 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 8, 4:43 PM CDTAreal Flood WarningFWDCollin, Cooke, Denton, Grayson2 hr
May 8, 5:04 PM CDTSpecial Weather StatementFWDBell41 min
May 8, 5:08 PM CDTSpecial Weather StatementFWDMcLennan52 min
May 8, 5:13 PM CDTSevere Thunderstorm WarningFWDBell, Milam46 min
May 8, 5:34 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
May 8, 6:10 PM CDTSpecial Weather StatementFWDJack50 min
May 8, 6:15 PM CDTSpecial Weather StatementFWDNavarro45 min
May 8, 6:19 PM CDTSpecial Weather StatementFWDJack41 min
May 8, 6:24 PM CDTSpecial Weather StatementFWDHill51 min
May 8, 6:35 PM CDTSevere Thunderstorm WarningFWDMontague55 min
May 8, 6:42 PM CDTFlash Flood WarningFWDCooke, Fannin, Grayson3 hr
May 8, 6:44 PM CDTSpecial Weather StatementFWDGrayson46 min
May 8, 6:47 PM CDTSpecial Weather StatementFWDFannin43 min
May 8, 6:52 PM CDTFlash Flood WarningFWDJack, Montague3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.